Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 43, NWS Boston/Norton, MA

July 1, 2015Essex County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 1, 2015, 4:47 PM EDT for Essex County, Massachusetts. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 4:47 PM EDT (20:47 UTC)
Expired
Jul 1, 2015, 5:01 PM EDT
In force
14 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon

County Essex County, MA

The radar

The Boston radar (KBOX), 102 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WUUS51 KBOX 012047
SVRBOX
MAC009-012115-
/O.NEW.KBOX.SV.W.0043.150701T2047Z-150701T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
447 PM EDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ESSEX COUNTY IN NORTHEASTERN MASSACHUSETTS...

* UNTIL 515 PM EDT

* AT 447 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER AMESBURY...OR NEAR HAMPTON...AND WAS MOVING EAST
  AT 40 MPH.

* SOME LOCATIONS IMPACTED INCLUDE...
  AMESBURY AND SALISBURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHILE NOT IMMEDIATELY LIKELY...THESE STORMS MAY PRODUCE A SHORT LIVED
TORNADO. MOVE TO A SAFE PLACE NOW IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4286 7085 4287 7082 4282 7082 4283 7083
      4282 7086 4286 7100 4287 7097 4289 7093
      4289 7090
TIME...MOT...LOC 2047Z 276DEG 35KT 4288 7093 
$$

NOCERA
1 follow-up statement
989 
WWUS51 KBOX 012101
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
501 PM EDT WED JUL 1 2015

MAC009-012110-
/O.CAN.KBOX.SV.W.0043.000000T0000Z-150701T2115Z/
ESSEX MA-
501 PM EDT WED JUL 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ESSEX COUNTY IS
CANCELED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING FOR NORTHERN 
ESSEX COUNTY HAS EXITED THE AREA.  THEREFORE THE WARNING HAS BEEN 
CANCELED.

LAT...LON 4286 7085 4287 7082 4282 7082 4283 7083
      4282 7086 4286 7100 4287 7097 4289 7093
      4289 7090
TIME...MOT...LOC 2059Z 276DEG 35KT 4287 7076 

$$

NOCERA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:51 PM EDT, 56 minutes earlier.

Area forecast discussion, Jul 1, 3:51 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
351 PM EDT WED JUL 1 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE INTO THE REGION TONIGHT STALLING NEAR THE
SOUTH COAST THURSDAY...BEFORE MOVING OFFSHORE THURSDAY NIGHT.
ASIDE FROM A FEW SHOWERS LATE THURSDAY AND THURSDAY NIGHT OVER THE
CAPE AND ISLANDS...MAINLY DRY AND SEASONABLE WEATHER IS EXPECTED
INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SHOWERS AND SCT TSTMS CONCENTRATED MOSTLY ACROSS UPSTATE NY AND N
NEW ENG WHERE MOISTURE IS A BIT DEEPER. MLCAPES AROUND 1000 J/KG
WITH SOMEWHAT FAVORABLE MID LEVEL LAPSE RATES 6-6.5 C/KM. 0-6KM
SHEAR 35-40 KT SO POTENTIAL FOR A FEW STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON. NOTING DRIER
AIR PUNCHING EAST ALONG THE S COAST PER LOWER KI VALUES AND MODELS
SHOW PRONOUNCED DRYING MOVING ALONG THE S COAST AND SE MA THROUGH
THE AFTERNOON WHICH WILL LIKELY PRECLUDE ANY CONVECTIVE
DEVELOPMENT IN THIS AREA. MAIN THREAT FOR A FEW STRONG TO SEVERE
STORMS WILL BE NORTH AND NW OF THE DRY SLOT...PRIMARILY N OF THE
MASS PIKE.

TONIGHT...ANY LINGERING SHOWERS OR A TSTM WILL QUICKLY END THIS
EVENING...OTHERWISE MAINLY DRY CONDITIONS EXPECTED TONIGHT. A
WEAK COLD FRONT WILL BE SLOWLY MOVING INTO SNE TONIGHT BUT LARGE
SCALE SUBSIDENCE BEHIND DEPARTING SHORTWAVE WILL RESULT IN DRY
WEATHER. PATCHY FOG POSSIBLE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THURSDAY...
WEAK COLD FRONT STALLS NEAR THE COAST BUT THE COLUMN IS FAIRLY DRY
WITH LIMITED TO NO INSTABILITY. THIS WILL RESULT IN PT-MOSUNNY
SKIES. EXCEPTION WILL BE ACROSS ACK WHERE CLOUDS WILL INCREASE
AND THERE IS A LOW RISK FOR A SHOWER LATE IN THE DAY AS AREA OF
MOISTURE MOVES UP FROM THE S AHEAD OF WEAK FRONTAL WAVE. MAX
TEMPS WILL REACH INTO THE LOWER 80S AWAY FROM THE COAST...BUT
SEABREEZES WILL HOLD TEMPS IN THE 70S ALONG THE IMMEDIATE COAST.

THURSDAY NIGHT...
WEAK BOUNDARY SLIDES TO THE SOUTH AS WAVE OF LOW PRES TRACKS NEAR
THE BENCHMARK. BULK OF RAINFALL SHOULD REMAIN TO THE SOUTH...BUT
THERE IS MULTI-MODEL CONSENSUS THAT SOME RAIN WILL AFFECT THE
ISLANDS AND POSSIBLY PORTIONS OF CAPE COD. HAVE CHC POPS FOR NOW.
REST OF THE AREA WILL BE DRY. LOW TEMPS MOSTLY IN THE 50S...EXCEPT
LOWER 60S NEAR THE COAST.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGHLIGHTS...

* SEASONABLE TO SLIGHTLY ABOVE SEASONABLE TEMPERATURES EXPECTED.
* LOW CHANCE OF A SHOWER MAINLY ON THE 4TH.

OVERVIEW AND MODEL PREFERENCES...MODELS CONTINUE TO INDICATE A SHIFT
IN THE OVERALL PATTERN FROM A HIGHLY AMPLIFIED REGIME TO ONE THAT IS
MORE PROGRESSIVE AND ZONAL.  THIS IS IN SPITE OF THE FAIRLY ROBUST
RIDGES IN PLACE ACROSS THE E PACIFIC AND THE BERMUDA HIGH N OF THE
ANTILLES.  ALTHOUGH THIS MORE ZONAL FLOW PATTERN DOES TAKE ON A
LONGWAVE TROF FEATURE BETWEEN THE TWO RIDGES...IT IS NOT OVERLY
DEEP/SHARP.  THIS ALLOWS THE RIDGING ASSOCIATED WITH THE BERMUDA
HIGH TO BECOME THE DOMINANT PLAYER FOR OUR SENSIBLE WX INTO EARLY
NEXT WEEK.  AT THIS POINT A MUCH DEEPER NRN STREAM VORTEX WILL BE
IN PLAY...AND WILL TRANSITION THE DRIER AND MORE STABLE REGIME
ACROSS THE NE CONUS TO A MORE UNSETTLED PATTERN.  THE ONLY FLY IN
THE OINTMENT IS ON THE 4TH UNFORTUNATELY...BUT MORE ON THAT BELOW.

FRIDAY AND SATURDAY...WITH NEARLY ZONAL FLOW IN PLACE...IT/S NOT
JUST RIDGING...BUT WEAK SHORTWAVES TO CONCERN OURSELVES WITH. MODELS
CONTINUE TO INDICATE A WEAK SHORTWAVE PASSING THROUGH THE REGION
DURING THE EARLY WEEKEND. THE OVERALL COLUMN IS RELATIVELY
DRY...WITH PWATS NEAR NORMAL FOR EARLY JULY. HOWEVER...WITH THE
FRONT STALLED TO THE SOUTH...THE DEVELOPMENT OF A WEAK WAVE OF LOW
PRES COULD BRING ABOUT MODEST LIFT ALONG THE SOUTH COAST OF SOUTHERN
NEW ENGLAND DURING THE DAY SATURDAY. CONFIDENCE IS NOT HIGH ON
PRECIP CHANCES...BUT IT IS LIKELY TO NOT BE A WASHOUT GIVEN HOW WEAK
THE WAVE IS AND THE LACK OF MOISTURE. JUST A FEW PASSING SHOWERS TO
CONTEND WITH.

OTHERWISE...TEMPERATURES RUN JUST BELOW TO NEAR NORMAL FOR FRIDAY
AND SATURDAY WITH PLEASANT...DRY WEATHER FOR MUCH OF THE HOLIDAY
WEEKEND.

SUN INTO MON...AS DEEP ER WAVE FORMS ACROSS THE CANADIAN PRAIRIE
LANDS...A SECONDARY RIDGE WILL AMPLIFY IN RESPONSE TO WARM ADVECTION
FROM THE BERMUDA HIGH TO THE SE. THIS WILL YIELD ANOTHER PERIOD OF
DRIER AND WARMER CONDITIONS ACROSS SRN NEW ENGLAND. BETTER CHANCES
FOR TEMPS INCHING ABOVE NORMAL DURING THIS STRETCH...THANKS TO MORE
INFLUENCE FROM THE SE.

TOWARD MID WEEK...THE AFOREMENTIONED WAVE WILL BEGIN A SLIDE TO
THE E. THIS PARTICULAR FEATURE IS MORE ROBUST THAN PREVIOUS
WAVES...SO IT/S LIKELY A PERIOD OF WETTER AND UNSETTLED WX WILL
RETURN BY THE MID PORTION OF NEXT WEEK. UNCERTAINTY IN EXACT
TIMING.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

THROUGH 00Z...A MIX OF MVFR/VFR CIGS. SCT T-STORMS EXPECTED TO
REDEVELOP MAINLY CENTRAL AND W MA. S WIND GUSTS TO 20-25 KT.

TONIGHT...MODERATE CONFIDENCE. MAINLY VFR...BUT PATCHY MVFR/IFR
STRATUS AND FOG DEVELOPING.

THU...HIGH CONFIDENCE. VFR. BUT MVFR CIGS/VSBYS MAY DEVELOP OVER
ACK LATE IN THE DAY ALONG WITH THE THREAT OF A FEW SHOWERS.

THU NIGHT...MODERATE CONFIDENCE. VFR...BUT AREAS OF MVFR/IFR
POSSIBLE CAPE/ISLANDS. SHOWERS LIKELY FOR ACK POSSIBLY REACHING
THE S COAST AND CAPE COD.

KBOS TERMINAL...HIGH CONFIDENCE. SEABREEZE LIKELY BY EARLY
AFTERNOON.

KBDL TERMINAL...HIGH CONFIDENCE.

OUTLOOK...FRIDAY THROUGH MONDAY...

HIGH CONFIDENCE. MAINLY VFR. A FEW SHOWERS POSSIBLE ON SAT...BUT
MAINLY DRY OTHERWISE. SEA BREEZES LIKELY MOST DAYS.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

THROUGH TONIGHT...HIGH CONFIDENCE. MODEST LOW LEVEL JET
PRODUCING SW WIND GUSTS TO 25 KT THIS AFTERNOON WHICH WILL
DIMINISH THIS EVENING AS THE JET MOVES OFFSHORE. SMALL CRAFT
ADVISORIES WILL EXPIRE THIS EVENING FOR THE PROTECTED NEARSHORE
WATERS...BUT 5 TO 6 FT SEAS EXPECTED OVER OPEN SOUTH COASTAL
WATERS SO SCA WILL PERSIST OVER THESE WATERS.

THU...HIGH CONFIDENCE. MAINLY LIGHT SW WINDS BECOMING LOCALLY
ONSHORE OVER NEARSHORE WATERS AS SEABREEZES DEVELOP. SEAS
GRADUALLY SUBSIDING BELOW SCA THRESHOLDS OVER SOUTHERN WATERS.
SHOWERS POSSIBLE S AND E OF ACK LATE IN THE DAY.

THU NIGHT...HIGH CONFIDENCE. LIGHT SOUTHERLY WINDS BECOMING
NORTH. SEAS BELOW SCA. VSBYS REDUCED IN SHOWERS AND PATCHY FOG S
OF CAPE COD AND ESPECIALLY S AND E OF ACK.

OUTLOOK...FRIDAY THROUGH MONDAY...

FRIDAY AND SATURDAY...QUIET BOATING WEATHER EXPECTED FOR MUCH OF
THIS PERIOD.  THERE IS A LOW PROBABILITY OF SCATTERED SHOWERS AND
GUSTY WINDS ACROSS THE SOUTHERN WATERS ON SATURDAY AFTERNOON.

SUNDAY AND MONDAY...QUIET BOATING WEATHER IS EXPECTED AS HIGH
PRESSURE BUILDS BACK OVER THE WATERS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     ANZ231>234.
     SMALL CRAFT ADVISORY UNTIL 2 PM EDT THURSDAY FOR ANZ235-237.
     SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR ANZ250.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ251.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT THURSDAY FOR ANZ254.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ255-256.

&&

SYNOPSIS...KJC/RLG
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...DOODY/RLG
AVIATION...KJC/DOODY/RLG
MARINE...KJC/DOODY/RLG
Hazardous weather outlook, Jul 1, 3:41 AM EDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
341 AM EDT WED JUL 1 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-020745-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
341 AM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE PARTICULARLY LATE
MORNING THROUGH THE AFTERNOON. THE MAIN THREATS WILL BE DAMAGING
WIND GUSTS AND HAIL ALTHOUGH AN ISOLATED TORNADO CANT BE RULED
OUT. IN ADDITION...HEAVY RAINFALL MAY RESULT IN LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-020745-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
341 AM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY FROM
LATE MORNING THROUGH THE AFTERNOON. THE MAIN THREATS WILL BE
DAMAGING WIND GUSTS AND HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

In the hours before

Local storm report, Jul 1, 10:53 AM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1053 AM EDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLOOD            PALMER                  42.16N  72.33W
07/01/2015                   HAMPDEN            MA   AMATEUR RADIO

            RTE 20 AND RTE 181 TRAIN UNDERPASS 1.5 FEET OF WATER

0820 AM     FLOOD            NEW BEDFORD             41.64N  70.93W
07/01/2015                   BRISTOL            MA   AMATEUR RADIO

            MINOR FLOODING ALONG RTE 18 BY ROYAL RESTAURANT

0820 AM     FLOOD            NEW BEDFORD             41.64N  70.93W
07/01/2015                   BRISTOL            MA   AMATEUR RADIO

            ONE FOOT STANDING WATER ALONG TALKIN HILL ROAD AND
            KINGS HIGHWAY

0826 AM     FLOOD            NEW BEDFORD             41.64N  70.93W
07/01/2015                   BRISTOL            MA   AMATEUR RADIO

            CAR STUCK IN FLOOD WATERS AT WELD STREET AND RTE 18

0828 AM     FLOOD            FALL RIVER              41.70N  71.16W
07/01/2015                   BRISTOL            MA   AMATEUR RADIO

            WARREN AND JEFFERSON STREETS CLOSED DUE TO FLOODING

0940 AM     FLOOD            EDGARTOWN               41.39N  70.51W
07/01/2015                   DUKES              MA   AMATEUR RADIO

            BEACH ROAD AND MAIN STREET CLOSED DUE TO FLOODING

1001 AM     FLOOD            VINEYARD HAVEN          41.45N  70.60W
07/01/2015                   DUKES              MA   AMATEUR RADIO

            CAR STUCK IN FLOOD WATER ON WATER STREET BY BLACK DOG
            BAKERY

1008 AM     FLOOD            OAK BLUFFS              41.45N  70.56W
07/01/2015                   DUKES              MA   AMATEUR RADIO

            CIRCIUT AVE FLOODED AND IMPASSABLE

1020 AM     FLOOD            WEST TISBURY            41.38N  70.67W
07/01/2015                   DUKES              MA   AMATEUR RADIO

            BEACH ROAD IN THE AREA OF THE GAS TANKS FLOODED AND
            IMPASSABLE

1022 AM     FLOOD            BREWSTER                41.76N  70.08W
07/01/2015                   BARNSTABLE         MA   AMATEUR RADIO

            MAIN STREET FLOODED AND IMPASSABLE CLOSED FOR 20
            MINUTES

&&

WS
Special weather statement, Jul 1, 1:00 PM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
100 PM EDT WED JUL 1 2015

CTZ004-RIZ001-011730-
WINDHAM-NORTHWEST PROVIDENCE-
100 PM EDT WED JUL 1 2015

...STRONG THUNDERSTORM IN EAST CENTRAL WINDHAM AND NORTHWESTERN
PROVIDENCE COUNTIES...

AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR POMFRET...OR 10 MILES EAST OF MANSFIELD...
MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH CAN BE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KILLINGLY...BURRILLVILLE...GLOCESTER...PUTNAM...THOMPSON...
BROOKLYN...FOSTER...POMFRET...HAMPTON AND EASTFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL WAS OCCURRING WITH THIS STORM. MINOR URBAN AND
POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT DRIVE THROUGH FLOODED
ROADS.

&&

LAT...LON 4180 7205 4185 7207 4200 7175 4182 7168
TIME...MOT...LOC 1659Z 249DEG 26KT 4184 7203

NOCERA
Special weather statement, Jul 1, 3:31 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
331 PM EDT WED JUL 1 2015

MAZ005>007-012030-
EASTERN ESSEX-CENTRAL MIDDLESEX COUNTY-WESTERN ESSEX-
331 PM EDT WED JUL 1 2015

...THUNDESTORMS WITH HEAVY RAINFALL...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF THUNDERSTORMS OVER NORTHERN ESSEX COUNTY OF
MASSACHUSETTS...MOVING EAST NORTHEAST AT 30 MPH.  THESE STORMS WILL
PRODUCE HEAVY RAINFALL WITH LOCALIZED STREET AND HIGHWAY FLOODING
POSSIBLE THROUGH 430 PM.

LOCATIONS IMPACTED INCLUDE...
LOWELL...LAWRENCE...HAVERHILL...METHUEN...ANDOVER...DRACUT...
TEWKSBURY...NORTH ANDOVER...NEWBURYPORT...AMESBURY...IPSWICH...
SALISBURY...GEORGETOWN...BOXFORD...NEWBURY...GROVELAND...MERRIMAC...
ROWLEY AND WEST NEWBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL WAS OCCURRING WITH THIS STORM. MINOR URBAN AND
POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT DRIVE THROUGH FLOODED
ROADS.

&&

LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
      4280 7083 4282 7082 4271 7078 4277 7082
      4270 7083 4263 7130 4268 7133 4274 7122
      4274 7119 4276 7118 4289 7093 4289 7090
TIME...MOT...LOC 1928Z 253DEG 16KT 4270 7117

NOCERA

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 5:16 AM EDTSpecial Marine WarningBOX59 min
Jul 1, 6:06 AM EDTSpecial Weather StatementBOXFranklin, Hampden, Hampshire54 min
Jul 1, 6:25 AM EDTAreal Flood AdvisoryBOXFranklin, Hampden, Hampshire2 hr
Jul 1, 6:41 AM EDTSpecial Marine WarningBOX64 min
Jul 1, 6:57 AM EDTSpecial Weather StatementBOXWorcester63 min
Jul 1, 7:28 AM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth, Worcester62 min
Jul 1, 7:43 AM EDTSpecial Marine WarningBOX62 min
Jul 1, 7:56 AM EDTAreal Flood AdvisoryBOXBristol, Plymouth2 hr
Jul 1, 8:19 AM EDTSpecial Weather StatementBOXDukes56 min
Jul 1, 8:49 AM EDTSevere Thunderstorm WarningBOXBarnstable26 min
Jul 1, 8:53 AM EDTTornado WarningBOXBarnstable37 min
Jul 1, 8:55 AM EDTSpecial Marine WarningBOX50 min
Jul 1, 9:16 AM EDTSpecial Weather StatementBOXBarnstable59 min
Jul 1, 9:34 AM EDTSevere Thunderstorm WarningBOXDukes26 min
Jul 1, 9:44 AM EDTSpecial Marine WarningBOX61 min
Jul 1, 11:45 AM EDTSpecial Marine WarningBOX60 min
Jul 1, 3:31 PM EDTSpecial Weather StatementBOXEssex59 min
Jul 1, 3:36 PM EDTAreal Flood WarningBOXEssex114 min
Jul 1, 3:49 PM EDTSpecial Marine WarningBOX41 min
Jul 1, 3:50 PM EDTSevere Thunderstorm WarningBOXEssex25 min
Jul 1, 3:57 PM EDTTornado WarningBOXEssex18 min
Jul 1, 4:29 PM EDTSpecial Marine WarningBOX46 min
Jul 1, 5:01 PM EDTSpecial Weather StatementBOXFranklin44 min
Jul 1, 5:48 PM EDTSpecial Weather StatementBOXFranklin, Hampden, Hampshire57 min
Jul 1, 6:41 PM EDTSpecial Weather StatementBOXWorcester49 min
Jul 1, 7:04 PM EDTSpecial Weather StatementBOXEssex41 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.